# SDR RAIA00104010

- Difficulty date: April 12, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 12,768 hours, 12,159 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Part time: 12,907 hours, 11,681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

5404-EWR-DURING CLIMB LEFT HAND ENGINE FIRE INDICATION AT 2000 FEET, FIRE BOTTLE WAS BLOWN AND WARNING LIGHT WENT OUT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND FIRE BOTTLE, BOTH SQUIBS AND LEFT HAND ENGINE FIRE LOOP IAW J41 MAINTENANCE MANUAL.
